Google Scholar: citations
Formal groups and ring structures for certain periodic cohomology theories
Würgler, Urs (Mathematisches Institut der Universität (Berna, Suïssa))

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 3 (1982) p. 207-214, ISSN 0210-2978

Adreça alternativa:
DOI: 10.5565/PUBLMAT_26382_15

8 p, 140.9 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-16, last modified 2019-02-10

   Favorit i Compartir